I have recently acquired the sysptoms of this Morton's Neiroma I figured it was some type of nerve damage due to the numbness and sharp stinging pains. (Glad I work by myself). I have put on approx 30 lbs. in the last 6 months and have been through some extremely stressful times (50% of my hair came out by the roots during the 6 mo. time). The prescribed meds I took prior to and during this stressful time were High BP med, med to releive water retention, and a beta blocker. A very obvious occurence was the tiny spider veins that began to appear all over my ankles and sides of my feet. I wear slip on Skecher tennis shoes and comfortable, non restrictive clothes at work - where I am sitting at the computer all day. Bloodwork has no thyroid or uric acid issues, although thyroid, gout, and arthritis are common problems in my family.As well as diabetes and heart disease. Sheeesh! I was diagnosed with acute Osteoarthropathy -( sp??) at 30 years old (23 years ago) but it has not been acting up during this foot pain.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.